# SDR HALA2023011700005

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 12,870 hours, 2,930 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Damaged
- Location: Nr 3 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - RH ENGINE #3 BEARING SEAL (AFT) APPEARS DAMAGED. PHOTOS SENT TO POWERPLANT ENGINEERING. REMOVED AND REPLACED #2 ENGINE PER TASK CARD J321-72-HWI-02. OK FOR SERVICE.
